Alert archive / Maryland / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 39, NWS Baltimore/Washington

May 2, 2016Anne Arundel County, Prince George's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at May 2, 2016, 9:20 PM EDT for Anne Arundel County, Prince George's County, Maryland. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2016, 9:20 PM EDT (01:20 UTC)
Expired
May 2, 2016, 10:00 PM EDT
In force
40 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anne Arundel County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 83 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 9:24 PM EDTTSTM WND DMG2 Ese Glenn Dale, MDHOUSE DAMAGED BY FALLEN TREE
May 2, 9:29 PM EDTHAIL 0.88Bowie, MD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS51 KLWX 030120
SVRLWX
MDC003-033-030200-
/O.NEW.KLWX.SV.W.0039.160503T0120Z-160503T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
920 PM EDT MON MAY 2 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ANNE ARUNDEL COUNTY IN CENTRAL MARYLAND...
  NORTHEASTERN PRINCE GEORGES COUNTY IN CENTRAL MARYLAND...

* UNTIL 1000 PM EDT

* AT 920 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  LANHAM-SEABROOK...OR NEAR FEDEX FIELD...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT WIND DAMAGE TO TREES AND POWERLINES. 

* LOCATIONS IMPACTED INCLUDE...
  BOWIE...COLLEGE PARK...CROFTON...GREENBELT...BELTSVILLE...BLADENSBURG...
  SOUTH RIVER...SEVERN RIVER...SILLERY BAY...FEDEX FIELD...SEVERNA PARK...
  ODENTON...ARNOLD...LANDOVER...LAKE SHORE...PAROLE...EAST RIVERDALE...
  KETTERING...NEW CARROLLTON AND MITCHELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION GO INDOORS...IDEALLY TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUILDING.

&&

LAT...LON 3893 7646 3891 7646 3892 7647 3891 7647
      3890 7648 3888 7649 3890 7691 3902 7692
      3913 7645 3898 7646 3898 7647 3897 7647
      3894 7645
TIME...MOT...LOC 0120Z 265DEG 27KT 3895 7684 

HAIL...1.00IN
WIND...60MPH
 
$$

BJL
1 follow-up statement
195 
WWUS51 KLWX 030139
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
939 PM EDT MON MAY 2 2016

MDC003-033-030200-
/O.CON.KLWX.SV.W.0039.000000T0000Z-160503T0200Z/
ANNE ARUNDEL MD-PRINCE GEORGES MD-
939 PM EDT MON MAY 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL ANNE ARUNDEL AND EAST CENTRAL PRINCE GEORGES COUNTIES...

AT 939 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAROLE...OR NEAR
CROFTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT WIND DAMAGE TO TREES AND POWERLINES. 

LOCATIONS IMPACTED INCLUDE...
BOWIE...CROFTON...SEVERN RIVER...SOUTH RIVER...SILLERY BAY...SEVERNA PARK...
ODENTON...ARNOLD...LAKE SHORE...PAROLE...LONDONTOWNE...MILLERSVILLE...
EDGEWATER...CAPE ST. CLAIRE...RIVA...GAMBRILLS...HERALD HARBOR...
CROWNSVILLE...HIGHLAND BEACH AND CAPE ARTHUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION GO INDOORS...IDEALLY TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUILDING.
&&

LAT...LON 3889 7671 3906 7672 3911 7645 3898 7646
      3898 7647 3897 7647 3894 7645 3893 7646
      3891 7646 3892 7647 3891 7647 3890 7648
      3888 7649
TIME...MOT...LOC 0139Z 261DEG 30KT 3898 7662 

HAIL...1.00IN
WIND...60MPH
 
$$

BJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:17 PM EDT, 6 hours 3 minutes earlier.

Area forecast discussion, May 2, 3:17 PM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
317 PM EDT MON MAY 2 2016

.SYNOPSIS...A COLD FRONT WILL SLOWLY MOVE THROUGH THE AREA TONIGHT.
HIGH PRESSURE WILL BRIEFLY RETURN FOR WEDNESDAY. A LARGE AREA OF
UPPER LEVEL LOW PRESSURE IS EXPECTED TO IMPACT THE AREA THURSDAY
AND FRIDAY BEFORE HIGH PRESSURE RETURNS FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TUESDAY/...RISK FOR THUNDERSTORMS MAINLY
FAR SOUTHERN AREAS WHERE STORMS OVER RNK AREA WILL TRACK ENE INTO
NELSON...AUGUSTA AND ALBERMALE COUNTIES. ENVIRONMENT IS ACTUALLY
LESS FVRBL FOR SEVERE WX THAN YESTERDAY. RECENT ACARS DATA FROM
IAD AND BWI SHOW A 4C DEGREE RISE AT 500 MB SINCE 12Z AND CINH
VALUES RANGING FROM 55 J/KG IN NRN VA TO OVER 200 J/KG IN NORTHEAST
MD. ENVIRONMENT IS MORE UNSTABLE IN THE CHARLOTTESVILLE AREA WHERE
CLOUD STREETS ARE EVIDENT BUT ALOFT TEMPS HAVE WARMED UP
CONSIDERABLY MAKING LARGE HAIL LESS LIKELY. GUSTY WINDS WILL BE
THE MAIN THREAT.

TONIGHT...SHORTWAVE-TROUGH OVER MISSOURI WILL TRACK EWD WITH
MULTIPLE SFC WAVES MOVING ACROSS THE AREA ALONG SLOW MOVING CDFNT.
RAIN/SHOWERS AND MAINLY ELEVATED THUNDERSTORMS WILL SPREAD OVER
THE AREA THIS EVENING AND CONTINUE THROUGHT THE NIGHT INTO TUE
MORNING BEFORE MOVING OFFSHORE TUE AFTERNOON. RAINFALL TOTALS WILL
RANGE FROM HALF INCH ACROSS THE PA BORDER TO OVER AN INCH SOUTH OF
I-66 AND U.S. ROUTE 50.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...SFC RIDGING
BUILDS IN TUE NIGHT AND EARLY WED WITH A LULL IN PRECIP. A DEEP
UPPER LEVEL LOW FORMS OVER MICHIGAN AND DROPS SLOWLY SWD TOWARD
THE OH VALLEY. SHOWERS MOVE IN AGAIN WED NIGHT IN AREA OF STRONG
UPPER LEVEL DIVERGENCE AND STRONG ASCENT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...A SLOW MOVING UPPER LEVEL
DISTURBANCE OVER THE EASTERN OHIO VALLEY WILL SLOWLY PIVOT EAST
INTO THE MID ATLANTIC REGION AND THE CAROLINAS THURSDAY AND
THURSDAY NIGHT. RAIN SHOWERS AND PERHAPS A RUMBLE OF THUNDER OR
TWO ARE ANTICIPATED WITH THIS BROAD COLD CORE LOW. TEMPERATURES
WILL BE 7 TO 10 DEGREES BELOW AVERAGE.

THE CHANCE FOR RAIN SHOWERS WILL LINGER FRIDAY...AND SO WILL THE
BELOW NORMAL TEMPERATURES. AS THE LOW MOVES OUT TO SEA FRIDAY NIGHT
AND SATURDAY...THE RAIN CHANCES WILL DECREASE FROM WEST TO EAST.
TEMPERATURES WILL REMAIN COOLER THAN NORMAL.

A WEAK RIDGE OF HIGH PRESSURE WILL DRY OUT CONDITIONS SATURDAY
NIGHT...BRIEFLY...BEFORE THE NEXT COLD FRONT FROM THE NORTH SAGS
INTO THE REGION AND BRINGS THE NEXT CHANCE OF RAIN SHOWERS
SUNDAY AND SUNDAY NIGHT. TEMPERATURES WON'T BE AS CHILLY SUNDAY.

THE FRONT COULD WORK ITS WAY NORTH AS A WARM FRONT ON MONDAY. THIS
WILL BRING BACK THREAT FOR SHOWERS OR A THUNDERSTORM. TEMPERATURES
WILL BE CLOSER TO NORMAL...IF NOT SLIGHTLY ABOVE NORMAL.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...

RAIN TONIGHT WITH CIGS DROPPING BACK TO IFR AND EVEN LIFR.
T-STORMS POSSIBLE MAINLY AT CHO. RAIN CONTINUES INTO TUE MORNING
BEFORE EXITING IN THE AFTERNOON.

IFR CONDITIONS WITH RAIN SHOWERS THURSDAY INTO THURSDAY NIGHT.
WINDS NORTHWEST 5 TO 10 KNOTS THURSDAY AND THURSDAY NIGHT.

&&

.MARINE...MAINLY LIGHT AND VARIABLE WINDS THROUGH TONIGHT AS AREA
REMAINS NEAR THE CENTER OF A LOW BUT HIGHER WINDS CAN BE EXPECTED
NEAR THUNDERSTORMS.

NO MARINE HAZARDS EXPECTED THURSDAY AND THURSDAY NIGHT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...KLW
AVIATION...LFR/KLW
MARINE...LFR/KLW
Hazardous weather outlook, May 2, 8:14 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
814 PM EDT MON MAY 2 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-031015-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
814 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR
SOUTHERN BALTIMORE METRO AND THE ENTIRE WASHINGTON DC METRO. SEVERE
THUNDERSTORMS WITH DAMAGING WIND GUSTS...SEVERE HAIL AND ISOLATED
TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-031015-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
814 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR
NORTHERN VIRGINIA AND SOUTH TO THE CHARLOTTESVILLE AREA. SEVERE
THUNDERSTORMS WITH DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 2, 8:14 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
814 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             ST. CHARLES             38.61N  76.93W
05/02/2016  E2.75 INCH       CHARLES            MD   911 CALL CENTER

            BASEBALL SIZE HAIL

&&

EVENT NUMBER LWX1603782

DH
Local storm report, May 2, 8:17 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
817 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             2 WNW HUNTINGTOWN       38.63N  76.65W
05/02/2016  M0.75 INCH       CALVERT            MD   TRAINED SPOTTER

            PENNY SIZE HAIL

&&

EVENT NUMBER LWX1603783

DH
Local storm report, May 2, 8:21 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
821 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             BRYANS ROAD             38.63N  77.07W
05/02/2016  E1.00 INCH       CHARLES            MD   BROADCAST MEDIA

            QUARTER SIZE HAIL

&&

EVENT NUMBER LWX1603784

DH
Local storm report, May 2, 8:56 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
856 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     MARINE TSTM WIND 2 NNE NORTH BEACH       38.73N  76.53W
05/02/2016  M43 MPH          ANZ532             MD   BUOY

&&

EVENT NUMBER LWX1603785

DH
Local storm report, May 2, 9:02 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
902 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             1 ESE NORBECK           39.10N  77.06W
05/02/2016  M1.00 INCH       MONTGOMERY         MD   COCORAHS

            QUARTER SIZE HAIL

&&

EVENT NUMBER LWX1603786

DH
Local storm report, May 2, 9:19 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
919 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     HYATTSVILLE             38.96N  76.95W
05/02/2016  E60 MPH          PRINCE GEORGES     MD   NWS EMPLOYEE

            ESTIMATED 50 TO 60 MPH WIND GUSTS IN HYATTSVILLE.

&&

EVENT NUMBER LWX1603787

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:01 PM EDTSevere Thunderstorm WarningLWXCalvert, Prince George's29 min
May 2, 8:49 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's41 min
May 2, 9:16 PM EDTAreal Flood WarningLWXCalvert3 hr
May 2, 9:25 PM EDTFlash Flood WarningLWXMontgomery6 hr
May 2, 10:36 PM EDTAreal Flood WarningLWXMontgomery3 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.